# SDR VJ9800468

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 5917243105N
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL AND COVER FWD CARGO FLOOR PANEL CORRODED BEYOND LIMIT IAW DC9 SRM 53-01.  FABRICATED NEW COVER PLATE, LOCATED NEW ACCESS PANEL, INSTALLED IAW DC9 SRM 51-10-2.
